Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Feb 16, 2016, 4:17 AM EST for Collier County, Hendry County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2016, 4:17 AM EST (09:17 UTC)
- Expired
- Feb 16, 2016, 5:00 AM EST
- In force
- 43 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:19 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
694
WUUS52 KMFL 160917
SVRMFL
FLC021-051-161000-
/O.NEW.KMFL.SV.W.0012.160216T0917Z-160216T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
417 AM EST TUE FEB 16 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
CENTRAL HENDRY COUNTY IN SOUTHERN FLORIDA...
* UNTIL 500 AM EST
* AT 416 AM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER BIG CORKSCREW
ISLAND...OR 7 MILES NORTHEAST OF GOLDEN GATE ESTATES...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...AVE MARIA...GOLDEN GATE ESTATES...BIG CORKSCREW ISLAND AND
HENDRY CORRECTIONAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.
LAT...LON 2642 8158 2642 8157 2643 8156 2663 8120
2625 8121 2622 8159 2633 8166 2638 8166
TIME...MOT...LOC 0916Z 241DEG 31KT 2632 8155
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
PS2 follow-up statements
184
WWUS52 KMFL 160949
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
449 AM EST TUE FEB 16 2016
FLC021-051-161000-
/O.CON.KMFL.SV.W.0012.000000T0000Z-160216T1000Z/
COLLIER FL-HENDRY FL-
449 AM EST TUE FEB 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR NORTH CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES...
AT 449 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HENDRY
CORRECTIONAL...OR 11 MILES EAST OF IMMOKALEE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...HENDRY CORRECTIONAL AND BUNKER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.
LAT...LON 2638 8141 2642 8139 2645 8137 2663 8120
2625 8121 2628 8138 2631 8141 2635 8142
TIME...MOT...LOC 0949Z 250DEG 33KT 2640 8125
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
PS067
WWUS52 KMFL 160957
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 AM EST TUE FEB 16 2016
FLC021-051-161004-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-160216T1000Z/
COLLIER FL-HENDRY FL-
457 AM EST TUE FEB 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND
SOUTH CENTRAL HENDRY COUNTIES WILL EXPIRE AT 500 AM EST...
THE STORM THAT PROMPTED THE WARNING ACROSS NORTHERN COLLIER AND
PORTIONS OF HENDRY COUNTIES HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS IN EXCESS OF 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM
AND THEREFORE A SPECIAL WEATHER ADVISORY IS STILL IN EFFECT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.
LAT...LON 2638 8141 2642 8139 2645 8137 2663 8120
2625 8121 2628 8138 2631 8141 2635 8142
TIME...MOT...LOC 0952Z 241DEG 31KT 2640 8125
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:37 AM EST, 40 minutes earlier.
Area forecast discussion, Feb 16, 3:37 AM EST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 337 AM EST TUE FEB 16 2016 ...TORNADO WATCH IN EFFECT FOR WESTERN PORTIONS OF SOUTH FLORIDA THROUGH 8 AM EST... ...STRONG STORMS POSSIBLE ACROSS THE REGION THIS MORNING... .DISCUSSION... TODAY-TONIGHT...CURRENT WATER VAPOR SHOWS THE UPPER SHORTWAVE DIGGING ACROSS THE GULF THIS MORNING, AS THE SURFACE LOW LIFTS ACROSS THE TN VALLEY AS THE TRAILING COLD FRONT MOVES ACROSS THE WESTERN PANHANDLE. SQUALL LINE INTENSIFIED OVER THE EASTERN GULF OVERNIGHT AND IS NOW CURRENTLY PUSHING INTO THE WEST FL COAST AS TWO SEPARATE LINES. THESE FEATURES ARE EXPECTED TO MERGE AS THEY MOVE INTO SOUTH FLORIDA BEFORE DAYBREAK THIS MORNING. DESPITE THE TIME OF NIGHT, THE BRISK SOUTH-SOUTHEASTERLY FLOW HAS ADVECTED IN A DECENT WARM AND MOIST LOW LEVEL ATMOSPHERE INTO SOUTH FLORIDA WITH MID LEVEL LAPSE RATES AROUND 6 C/KM. THIS HAS LED TO AN UNSTABLE ENVIRONMENT ACROSS THE REGION, UNDERSCORED BY SCATTERED SHOWERS THAT HAVE BEEN POPPING UP ALONG THE EAST COAST. WITH THIS INSTABILITY IN PLACE, IT LOOKS LIKE THE LINE SHOULD CONTINUE TO MOVE ACROSS THE PENINSULA THIS MORNING AND OFF THE EAST COAST EARLY THIS AFTERNOON. LATEST MESOANALYSIS SHOWS 0-1KM SRH VALUES OF 150 S2/M2 AND GREATER ACROSS THE REGION, MAXIMIZED WEST OF LAKE OKEECHOBEE AT 300-400. VALUES ARE PROGGED TO SLOWLY DECREASE LATER THIS MORNING AS THE WIND FIELDS VEER AND BECOME MORE UNIDIRECTIONAL, BUT UNTIL THEN, THE ENVIRONMENT REMAINS FAVORABLE FOR ISOLATED TORNADOES ALONG WITH STRONG WIND GUSTS WITHIN THIS SQUALL LINE. ANY STORMS THAT DEVELOP OUT AHEAD OF THIS MAIN LINE WILL HAVE TO BE WATCHED AS WELL. WINDS KEEP THEIR SOUTHERLY COMPONENT WITH THE FRONT COMING LATE ENOUGH IN THE DAY, SO DESPITE CLOUD COVER AND PRECIP IT WILL BE WARM DAY ACROSS THE REGION. HIGHS WILL CLIMB TO AROUND 80. DRY WEATHER OVERNIGHT WITH LOWS IN THE MID 50S OVER THE INTERIOR AND UPPER 50S/LOW 60S ALONG THE COASTS. REST OF THE WEEK...DRY FORECAST FOR THE REMAINDER OF THE WEEK INTO THE WEEKEND BEHIND THE FRONT AS A LARGE SURFACE RIDGE BUILDS ACROSS THE MIDWEST MID WEEK. THE RIDGE THEN SLIDES ACROSS THE EASTERN US INTO THE WESTERN ATLANTIC FOR THE UPCOMING WEEKEND AS A MID LEVEL RIDGE BUILDS ACROSS THE GULF AND FL. THESE FEATURES WILL KEEP ANY MEANINGFUL TROUGHS AND FRONTS WELL NORTH OF THE REGION. TEMPERATURES WILL BE NEAR NORMAL IN THE 70S DURING THE DAY WITH OVERNIGHT LOWS IN THE 50S AND 60S. && .MARINE...GUSTY SOUTH-SOUTHEAST WINDS SUBSIDE THIS MORNING AS FRONTAL BOUNDARY MOVES THROUGH AROUND MIDDAY WITH FLOW VEERING WEST- SOUTHWEST THIS AFTERNOON. WINDS BECOME NORTHWEST LATE TONIGHT AND THROUGH THE DAY ON WEDNESDAY. SEAS GENERALLY 2-4FT OVER BOTH THE GULF AND ATLANTIC. WINDS INCREASE OUT OF THE EAST-NORTHEAST LATE WEEK AS AN AREA OF HIGH PRESSURE MOVES OFF THE EAST COAST. ANOTHER PERIOD OF HAZARDOUS MARINE CONDITIONS IS POSSIBLE WITH WINDS APPROACHING 20KTS OVER THE ATLANTIC AND SEAS BUILDING TO 6 TO 7 FEET. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 83 56 76 56 / 50 10 0 0 FORT LAUDERDALE 83 62 78 59 / 50 0 0 0 MIAMI 82 64 79 59 / 50 0 0 0 NAPLES 77 57 73 52 / 50 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ650-670. GM...NONE. &&
Hazardous weather outlook, Feb 16, 2:29 AM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 229 AM EST TUE FEB 16 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 161930- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 229 AM EST TUE FEB 16 2016 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...A FEW SEVERE THUNDERSTORMS SOUTHWEST FLORIDA LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THERE IS A MODERATE CHANCE OF THUNDERSTORMS LATE TONIGHT INTO EARLY TUESDAY MORNING IN SOUTHWEST FLORIDA AND ADJACENT WATERS OF THE GULF OF MEXICO...AND A SLIGHT CHANCE ACROSS THE REST OF SOUTH FLORIDA AND ADJACENT ATLANTIC COASTAL WATERS. DANGEROUS LIGHTNING STRIKES ARE A SIGNIFICANT THREAT WITH ANY THUNDERSTORMS. TORNADOES: THERE IS A SLIGHT CHANCE OF A FEW TORNADOES ACROSS PARTS OF SOUTHWEST FLORIDA LATE TONIGHT. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE WITH ANY STRONG THUNDERSTORMS LATE TONIGHT AND EARLY TUESDAY MORNING IN GULF COASTAL WATERS OF COLLIER COUNTY AND OVER LAKE OKEECHOBEE. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS AT ALL ATLANTIC BEACHES. WIND: THUNDERSTORMS MAY PRODUCE WIND GUSTS 35 TO 45 MPH... PARTICULARLY ACROSS SOUTHWEST FLORIDA AND ADJACENT GULF COAST WATERS. WAVES: SIGNIFICANT WAVE HEIGHTS OF 5 TO 7 FEET ACROSS THE ATLANTIC WATERS WILL CONTINUE THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIP CURRENTS WILL CONTINUE TO BE POSSIBLE ALONG THE ATLANTIC BEACHES THROUGH TUESDAY...AND MAY AGAIN BECOME A THREAT LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT OBSERVED SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KSCHARF
In the hours before
Special weather statement, Feb 16, 3:36 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 AM EST TUE FEB 16 2016
FLZ063-160915-
GLADES FL-
336 AM EST TUE FEB 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR AN APPROACHING STRONG
THUNDERSTORM WITH THE POTENTIAL FOR FUNNEL CLOUDS FOR SOUTHWESTERN
GLADES COUNTY UNTIL 415 AM EST...
* AT 334 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION NEAR OLGA...OR 11 MILES NORTHEAST OF FORT
MYERS...MOVING NORTHEAST AT 30 MPH.
* IN ADDITION...FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHERN
FLORIDA.
LAT...LON 2704 8134 2683 8135 2678 8147 2677 8157
2703 8156 2703 8135
TIME...MOT...LOC 0834Z 228DEG 26KT 2676 8173
KSCHARFSpecial weather statement, Feb 16, 3:50 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 AM EST TUE FEB 16 2016
FLZ063-066-069-070-160945-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-GLADES FL-
HENDRY FL-
350 AM EST TUE FEB 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEVELOPMENT OF FUNNEL CLOUDS FOR
CENTRAL COLLIER...GLADES AND HENDRY COUNTIES UNTIL 445 AM EST...
* AT 347 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS...SOME EXHIBITING ROTATION...CAPABLE OF PRODUCING
FUNNEL CLOUDS ALONG A LINE EXTENDING FROM 12 MILES WEST OF LAKE
PLACID TO NEAR MUSE TO NORTH NAPLES...AND MOVING EAST AT 30 MPH.
* IN ADDITION...GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...CLEWISTON...LABELLE...MOORE HAVEN...IMMOKALEE...GOLDEN GATE
ESTATES...LAKEPORT...PALMDALE...MONTURA...AVE MARIA...BUCKHEAD RIDGE...
VINEYARDS...WEST TOLL GATE ON ALLIGATOR ALLEY...FELDA...NAPLES MANOR...
HENDRY CORRECTIONAL...DEVILS GARDEN...ORTONA...NAPLES PARK AND MUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS AND STAY ON THE ALERT IN CASE
WARNIGNS BECOME NECESSARY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.
LAT...LON 2716 8087 2707 8096 2704 8093 2706 8097
2693 8112 2684 8109 2681 8095 2675 8090
2603 8094 2609 8180 2633 8185 2632 8166
2642 8166 2642 8156 2703 8156 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 0847Z 256DEG 25KT 2726 8156 2679 8156 2622 8179
PSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:36 AM EST | Special Weather Statement | MFL | Glades | 39 min |
| Feb 16, 3:50 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry | 55 min |
| Feb 16, 3:58 AM EST | Tornado Warning | MFL | Glades | 32 min |
| Feb 16, 4:00 AM EST | Tornado Warning | MFL | Collier | 30 min |
| Feb 16, 4:29 AM EST | Tornado Warning | MFL | Collier | 31 min |
| Feb 16, 4:39 AM EST | Special Marine Warning | MFL | 81 min | |
| Feb 16, 4:46 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry | 89 min |
| Feb 16, 4:58 AM EST | Tornado Warning | MFL | Collier, Hendry | 32 min |
| Feb 16, 6:01 AM EST | Tornado Warning | MFL | Palm Beach | 29 min |
| Feb 16, 6:02 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 58 min |
| Feb 16, 6:21 AM EST | Special Marine Warning | MFL | 114 min | |
| Feb 16, 6:39 AM EST | Special Weather Statement | MFL | Broward | 36 min |
| Feb 16, 6:48 AM EST | Special Weather Statement | MFL | Palm Beach | 27 min |
| Feb 16, 6:51 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 8 min |
| Feb 16, 7:07 AM EST | Tornado Warning | MFL | Broward | 11 min |
| Feb 16, 7:13 AM EST | Tornado Warning | MFL | Broward | 6 min |
| Feb 16, 7:23 AM EST | Special Weather Statement | MFL | Broward | 37 min |
| Feb 16, 7:36 AM EST | Severe Thunderstorm Warning | MFL | Broward | 24 min |
| Feb 16, 7:50 AM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 21 min |
| Feb 16, 7:53 AM EST | Tornado Warning | MFL | Broward, Miami-Dade | 12 min |
| Feb 16, 8:10 AM EST | Special Marine Warning | MFL | 95 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.